Communications in Mathematical Physics

On the curvature of piecewise flat spaces

Jeff Cheeger, Werner Müller, and Robert Schrader

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 92, Number 3 (1984), 405-454.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940867

Mathematical Reviews number (MathSciNet)
MR0734226

Zentralblatt MATH identifier
0559.53028

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C80: Applications to physics 83C45: Quantization of the gravitational field

Citation

Cheeger, Jeff; Müller, Werner; Schrader, Robert. On the curvature of piecewise flat spaces. Comm. Math. Phys. 92 (1984), no. 3, 405--454. https://projecteuclid.org/euclid.cmp/1103940867


Export citation